Decapeptyl

May 2, 2019 - 12:19

hi there, my Dad was diagnosed with prostate cancer and prescribed Decapeptyl. For his first injection, he was given Casodex for 10 days before the injection and for 10 days after it. We are now 2 months since the injection. From the beginning he has experienced pain and stiffness which im told is a common side effect. But 2 months in, the waves of pain & stiffness are increasing in their occurrence and painkillers are of no use. Thes pains could then disappear after 3 days and hes fine again until another bout. Has anyone experienced this? He has also started suffering from hot flushes. Has anyone come across a safe remedy which may relieve any of the symptoms? Thank you in advance for any help or advice

May 20, 2019 - 16:22

Dear MKMK, thank you for your post. I’m sorry to read of your father’s diagnosis and the side effects that he is experiencing from his treatment. May I suggest that you speak with your father’s consultant to discuss these symptoms. Please feel free to call the Nurseline on 1800200700 if you would like to speak with a nurse for any advice about managing your father’s symptoms, Kind Regards.

Category: